Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random Variables
A. A. Jamjoom
DOI : 10.3844/jmssp.2006.432.438
Journal of Mathematics and Statistics
Volume 2, Issue 3
In this paper, we derive a recurrence relation for computing all single moments of all order statistics arising from independent but not identically distributed Burr type XII random variables.
© 2006 A. A. Jamjoom. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.